# SDR QMLRMD9951

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: General aviation
- Aircraft: N380AM
- Make and model: Snias AS350B3
- Aircraft serial: 7012
- Aircraft time: 12 hours, 25 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 12 hours, 37 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Condition: Mislocated
- Location: Bs 115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(QMLR) 2 EA, 190 DIA BRACKET INSTALLATION HOLES WERE MISLOCATED ON THE OEM SUPPORT FRAME DURING INSTALLATION OF A SUPPORT BRACKET.
